My doctor just prescribed Latuda and even though I've done a lot of research, I'm really hesitant. I have bipolar with rare hypomania (usually manifests in insomnia, irritability, etc.) but have severe depressive symptoms. I've been on a big combo of baby doses of stuff for almost three years that seemed to work great. However, recently I started getting severely depressed again. He put me on Wellbutrin XL a few months ago to see if that would help with motivation but it hasn't. My insomnia is so bad that I physically cannot sleep without medication (doesn't matter if it's days/weeks). Because my Seroquel has stopped working and my Wellbutrin and Lamictal aren't doing the job, he's prescribing this. He says that it could replace all of my meds (except the Wellbutrin). But I'm nervous. Atypical antipsychotics tend to have weirder side effects. I'm starting at 20mg at night (tonight) with a meal for a few weeks to see how it goes. Anyone who's been on it long term have any great stories or helpful tips? I've been on so many different meds in the last 15 years and haven't cared what it was but since I've been feeling relatively better the last few years, I'm aware of everything I put into my body. I guess I'm just looking for some good stories of long term use! Thanks!
I too have bipolar and hypno mania. I was given latuda briefly but it had an adverse reaction in me. It made me extremely nervous and manic. I have tried depakote as well and get less that positive results from it. I have taken lamictal as well and found its like taking a suger pill. I have tried lithium and it caused my stomach to hurt and I stayed in the bathroom. The only medication that seems to be working is a weird combonation of klonopin and vyvanse. The klonopin relaxes me as a benzo does and the vyvanse which is a stimulant actually slows down my mind and body and keeps my manic episodes at bay. Who would have thought my add med would have worked on a disorder that no one is supposed to be on if their bipolar sense anti depressants and stimulants cause mania. Please respond thanks
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Dec 2012 • 3 answers
Posted 23 Dec 2012 • 2 answers
Posted 24 Mar 2017 • 1 answer
Posted 15 Dec 2017 • 0 answers
Posted 19 Dec 2017 • 4 answers